MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-W-US
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot, including relevant sterilization records, was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Stent obstruction is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.The reported events are established risks associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a right eye (od) cataract plus trabecular microbypass stent system procedure, the patient presented approximately one (1) week postop with stent obstruction described as "mild and non-serious" with "the iris pulled into the stent lumen", observed during a slit lamp examination.Per report, there was no intervention performed and the event was noted as ongoing.The most recent patient status was described as "intraocular pressure (iop) remains satisfactory with the stent visible in the original implant location" as of the one (1) year postop follow-up examination.Additional information is being requested.

Brand Name
ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key17638417
Report Number2032546-2023-00090
Device Sequence Number7816239
Product Code OGO
UDI-Device Identifier00853704002319
UDI-Public0100853704002319
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberG2-W-US
Device Lot Number110884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale